International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 205-207
Generalizations of inequalities of littlewood and paley
Mathematics Department, Qufu Normal University, Shandong, Qufu 273165, China
Received 30 July 1991; Revised 13 December 1991
Copyright © 1993 Lou Zengjian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a function , holomorphic in the open unit ball in , with , we prove
(I) If and Then
(ii) If Then
where is the radial dervative of , generalizing the known cases and , ().